# SDR CHQA200900202

- Difficulty date: September 8, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 12,747 hours, 10,944 cycles
- Engine: Allsn AE3007A
- Engine time: 17,493 hours, 13,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 22530
- Condition: Discharged
- Location: Cabin
- Part time: 4,025 hours, 4,449 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WHILE TESTING EMERGENCY LIGHT SYSTEM THE OVERWING EMERGENCY LIGHTS WERE INOP WHEN TESTED.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
